Alert archive / Texas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 151, NWS Lubbock, TX
NWS Lubbock, TX issued this severe thunderstorm warning at May 28, 2015, 5:50 PM CDT for 4 counties in Texas. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 28, 2015, 5:50 PM CDT (22:50 UTC)
- Expired
- May 28, 2015, 6:30 PM CDT
- In force
- 40 min
- Issued by
- NWS Lubbock, TX
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Cochran County, TX, Hockley County, TX, Terry County, TX, Yoakum County, TX
The radar
The Lubbock radar (KLBB), 74 km from the middle of the area, began a volume at 22:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 28, 12:44 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Midland Regional, TX (KMAF), launched 12:00Z, 10.8 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2845 J/kg
- Mixed-layer CIN
- -77 J/kg
- Mixed-layer LCL
- 630 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 81 m²/s²
- 0-3 km storm-relative helicity
- 125 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 4.0
The text
As transmitted, in the capitals the NWS used until 2016.
287
WUUS54 KLUB 282250
SVRLUB
TXC079-219-445-501-282330-
/O.NEW.KLUB.SV.W.0151.150528T2250Z-150528T2330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LUBBOCK TX
550 PM CDT THU MAY 28 2015
THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN HOCKLEY COUNTY IN NORTHWESTERN TEXAS...
NORTHERN TERRY COUNTY IN NORTHWESTERN TEXAS...
NORTHEASTERN YOAKUM COUNTY IN NORTHWESTERN TEXAS...
SOUTHEASTERN COCHRAN COUNTY IN NORTHWESTERN TEXAS...
* UNTIL 630 PM CDT
* AT 549 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES NORTHWEST
OF TOKIO...OR 13 MILES NORTHEAST OF PLAINS...MOVING EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
BROWNFIELD...SUNDOWN...LOCKETVILLE AND MEADOW.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR NORTHWESTERN
TEXAS.
LAT...LON 3319 10269 3342 10272 3359 10222 3319 10218
TIME...MOT...LOC 2249Z 261DEG 21KT 3331 10264
HAIL...1.25IN
WIND...60MPH
$$2 follow-up statements
714
WWUS54 KLUB 282312
SVSLUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
612 PM CDT THU MAY 28 2015
TXC079-501-282321-
/O.CAN.KLUB.SV.W.0151.000000T0000Z-150528T2330Z/
YOAKUM TX-COCHRAN TX-
612 PM CDT THU MAY 28 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN YOAKUM AND
SOUTHEASTERN COCHRAN COUNTIES IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS WEAKENED.
THEREFORE THE WARNING HAS BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR NORTHWESTERN
TEXAS.
LAT...LON 3323 10259 3346 10260 3359 10222 3319 10218
TIME...MOT...LOC 2311Z 266DEG 30KT 3332 10249
$$
TXC219-445-282330-
/O.CON.KLUB.SV.W.0151.000000T0000Z-150528T2330Z/
HOCKLEY TX-TERRY TX-
612 PM CDT THU MAY 28 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR SOUTHWESTERN HOCKLEY AND NORTHERN TERRY COUNTIES...
AT 611 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES SOUTH OF
SUNDOWN...OR 16 MILES NORTHWEST OF BROWNFIELD...MOVING EAST AT 35
MPH.
HAZARD...HALF DOLLAR SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
BROWNFIELD...SUNDOWN...LOCKETVILLE AND MEADOW.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR NORTHWESTERN
TEXAS.
LAT...LON 3323 10259 3346 10260 3359 10222 3319 10218
TIME...MOT...LOC 2311Z 266DEG 30KT 3332 10249
HAIL...1.25IN
WIND...60MPH
$$356
WWUS54 KLUB 282320
SVSLUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
620 PM CDT THU MAY 28 2015
TXC219-445-282330-
/O.CON.KLUB.SV.W.0151.000000T0000Z-150528T2330Z/
HOCKLEY TX-TERRY TX-
620 PM CDT THU MAY 28 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR SOUTH CENTRAL HOCKLEY AND NORTHERN TERRY COUNTIES...
AT 619 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES SOUTH OF
SUNDOWN...OR 14 MILES NORTHWEST OF BROWNFIELD...MOVING EAST AT 30
MPH.
HAZARD...HALF DOLLAR SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
LOCKETVILLE AND MEADOW.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR NORTHWESTERN
TEXAS.
LAT...LON 3324 10253 3343 10254 3352 10221 3319 10218
TIME...MOT...LOC 2319Z 267DEG 24KT 3332 10246
HAIL...1.25IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lubbock, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 28, 3:28 PM CDT, 2 hours 22 minutes earlier.
Area forecast discussion, May 28, 3:28 PM CDT, 2 hours 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LUBBOCK TX 328 PM CDT THU MAY 28 2015 .SHORT TERM AND LONG TERM... DUE TO ONGOING ACTIVE WX...NO CHANGES WERE DEEMED NECESSARY TO THE INHERITED FORECAST PACKAGE. FOLLOWING THE CURRENT ROUND OF STORMS AND FLOODING...A REPEAT OF SEVERE WX APPEARS LIKELY FRI AFTERNOON AND EVENING AHEAD OF A DRYLINE AND COLD FRONT. UPSCALE GROWTH TO MCS STATUS IS A SHARED NWP THEME ACROSS MUCH OF OUR CWA BY FRI EVENING WHICH WILL OPEN THE DOOR TO ADDITIONAL FLOODING. A FLOOD WATCH MAY BE NEEDED IN LATER FORECASTS ISSUED THIS EVENING OR TONIGHT. 93 .PREVIOUS FORECAST DISCUSSION... A CLUSTER OF T-STORMS WILL TRACK EASTWARD ACROSS MUCH OF THE FORECAST AREA THIS AFTERNOON...WITH NEW DEVELOPMENT LIKELY IN THE ROLLING PLAINS. THESE STORMS WILL BE SLOW-MOVING AND MAY TRAIN ALONG AND JUST TO THE NORTH OF A QUASI- STATIONARY BOUNDARY STRETCHING WEST TO EAST ACROSS THE SOUTH- CENTRAL SOUTH PLAINS. THIS HEIGHTENS THE CONCERN FOR VERY HEAVY RAINFALL AND A FLOODING THREAT GIVEN THE VERY MOIST ENVIRONMENT..AS WELL AS ENHANCING A TORNADO THREAT NEAR THE BOUNDARY IN THE EASTERN SOUTH PLAINS AND ROLLING PLAINS WHERE THE ENVIRONMENT IS NOT GETTING WORKED OVER WITH THE CURRENT STORM ACTIVITY. ADDITIONAL DEVELOPMENT IS POSSIBLE ACROSS THE WESTERN ZONES LATER THIS AFTERNOON AND EVENING...BUT HIGHLY UNCERTAIN. && .OLD DISCUSSION... /ISSUED 500 AM CDT THU MAY 28 2015/ SHORT TERM... AN EXTREMELY MOIST AND UNSTABLE LATE MAY AIRMASS CONTINUES TO PUMP UP ACROSS WEST TEXAS IN ADVANCE OF A SLOWLY APPROACHING UPPER TROUGH SYSTEM THROUGH THE INTERMOUNTAIN WEST. A WELL DEFINED CLOSED CIRCULATION AT 250 MB OVER CENTRAL NEW MEXICO APPEARS HEADED EAST AND NORTHEAST TOWARDS THE WESTERN PANHANDLE AND SOUTHEAST COLORADO AND WILL INITIATE DEEP LIFT SPREADING ACROSS WESTERN ZONES AT SOME POINT BY LATER THIS MORNING OR EARLY AFTERNOON. SHORT TERM SOLUTIONS QUITE AT ODDS HOW SCENARIO FOR TODAY WILL UNFOLD WITH A HIGHLY COMPLEX SCENARIO AT 00 HOURS AS THE LATEST EVOLVING MCS SLOWLY EXITS TO THE EAST. ALREADY HAVE CONVERGENT LOW LEVEL EAST-SOUTHEAST FLOW ON THE CAPROCK...AND SOME POSSIBILITY FOR ADDITIONAL OUTFLOW TO STEER IN FROM THE EAST LATER IN THE MORNING. SHORT TERM SOLUTIONS ALSO INDICATE POTENTIAL FOR VERY LARGE CAPES LATER TODAY ON THE ORDER OF 3000+ JOULES PER KILOGRAM...WITH AT LEAST MODEST SHEAR WHILE STEERING FLOW HAS INCREASED SINCE YESTERDAY. UNKNOWNS INCLUDE INFLUENCE OF NEARBY MCS OUTFLOWS...POSSIBILITY OF ADDITIONAL MORNING THUNDERSTORMS WESTERN ZONES THAT COULD MODIFY AFTERNOON PROFILES... AND LIKELY SLIGHTLY COOLER CONDITIONS TODAY PROBABLY WITH MORE CLOUDS. DUE TO THE LIST OF UNKNOWNS WE WILL HOLD OFF ON A FLOOD OR FLASH FLOOD WATCH AND FOLLOW SHORT RANGE MODEL AND RADAR TRENDS UNTIL CONFIDENCE IMPROVES. IN SPITE OF DAYTIME CONFIDENCE ISSUES...MAJORITY OF SOLUTIONS AGREE THAT AREA WILL SPAWN ANOTHER LARGE MCS OR TWO BY LATER TODAY AND TONIGHT...SUPPORTING ELEVATED THUNDER CHANCES AS POTENTIAL COMPLEX EDGES EAST. IN ADDITION TO HIGHER CHANCES WE HAVE ADDED MORE EXPLICIT SEVERE IMPACTS TO WEATHER GRIDS MATCHING DAY ONE CONVECTIVE OUTLOOK. COULD BE ANOTHER FAIRLY BIG DAY FOR WEATHER THIS AREA. RMCQUEEN LONG TERM... ONE MORE ROUND OF WIDESPREAD SHOWERS AND STORMS LOOKS PRIMED TO MOVE THROUGH LATE FRIDAY INTO SATURDAY BEFORE A QUIETER PATTERN TAKES SHAPE COMPLETE WITH A WARMING TREND NEXT WEEK. SUBSIDENCE IN THE WAKE OF THE ABOVE MENTIONED UPPER TROUGH SHOULD SPELL A DRY FRIDAY MORNING AND AT LEAST EARLY AFTERNOON ACROSS ALL OF THE FAR SOUTHERN TEXAS PANHANDLE...SOUTH PLAINS...AND ROLLING PLAINS. THAT LOOKS TO CHANGE BY LATE AFTERNOON/EARLY EVENING AHEAD OF AN ENCROACHING UPPER IMPULSE MOVING OUT OF COLORADO ONTO THE HIGH PLAINS. ADDITIONALLY...A COLD FRONT WILL BE PUSHING SOUTHWARD ACROSS THE TEXAS PANHANDLE HELPING TO SUPPLY A DEEP LAYER OF FORCING FOR ASCENT. THE THERMODYNAMIC ENVIRONMENT SHOULD BE MORE THAN SUPPORTIVE OF ORGANIZED STRONG/SEVERE CONVECTION AS A THETA-E RIDGE SITS IN PLACE EAST OF A SHARPENING DRYLINE NEAR OR JUST EAST OF THE TEXAS/NEW MEXICO BORDER. PWATS IN THE 1.5-2" RANGE COMBINED WITH CAPES OF 3000-4000 J/KG AND LITTLE IF ANY CAPPING WILL NOT TAKE MUCH PERTURBATION TO INITIATE CONVECTION. WHILE THESE FACTORS WILL CERTAINLY LEAD TO THE POTENTIAL FOR HEAVY RAINFALL FRIDAY EVENING INTO SATURDAY...STEERING FLOW...ALTHOUGH FAIRLY SLOW...SHOULD BE ENOUGH WITH THE SOUTHWARD TRAJECTORY OF THE FRONT AND SOUTHEASTWARD PUSH OF THE UPPER TROUGH TO MOVE STORMS ALONG THUS HOPEFULLY NOT PRODUCING MUCH IN THE WAY OF TRAINING OR STATIONARY RAINFALL. FOLLOWING PASSAGE OF THE FRONT SOME TIME SATURDAY MORNING...COOL SURFACE RIDGING WILL LEAD TO TEMPERATURES ONLY TOPPING OUT IN THE 70S THROUGH THE WEEKEND. WILL SEE DRYING FROM NORTH TO SOUTH THROUGH THE DAY SATURDAY AS DEEP LAYER SUBSIDENCE MOVES IN WITH THE AFOREMENTIONED SURFACE RIDGING AND BEHIND THE DEPARTING SHORTWAVE. DEVELOPING NORTHWEST FLOW ALOFT DOWNSTREAM OF AN UPPER RIDGE WILL ATTEMPT TO ADVECT A FEW STORMS...ORIGINATING IN AN UPSLOPE FLOW REGIME...IN FROM EASTERN NEW MEXICO. HOWEVER...SAID SUBSIDENCE AND FAIRLY WEAK FLOW ALOFT WILL LIKELY KEEP THIS THREAT LOW WITH ISOLATED COVERAGE AT BEST. RIDGING ALOFT WILL CONTINUE TO HOLD STRONG SUNDAY INTO AT LEAST EARLY NEXT WEEK WITH THE POSSIBILITY OF STORMS VERY LOW. HAVE ELECTED TO KEEP A DRY FORECAST INTACT FOR NOW GIVEN THIS AND INCREASING HEIGHTS/THICKNESSES LEADING TO DECREASING LAPSE RATES/INSTABILITY. NEXT UPPER DISTURBANCE MOVING THROUGH THE WESTERN CONUS WILL ATTEMPT TO BACK UPPER FLOW INTO MID-LATE NEXT WEEK...SO WILL MONITOR TRENDS MOVING FORWARD REGARDING THUNDERSTORM CHANCES. WILL CONTINUE TO ADVERTISE TEMPERATURES CLIMBING INTO THE MID 80S TO NEAR 90 BY TUESDAY WITH RIDGING/BUILDING HEIGHTS IN PLACE. && .LUB WATCHES/WARNINGS/ADVISORIES... NONE. && 93
Hazardous weather outlook, May 28, 11:46 AM CDT, 6 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LUBBOCK TX 1146 AM CDT THU MAY 28 2015 TXZ021>044-291700- PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING- YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL- 1146 AM CDT THU MAY 28 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS. .DAY ONE...TODAY AND TONIGHT THIS AFTERNOON AND EVENING...SCATTERED STORMS WILL POSE A RISK FOR VERY LARGE HAIL UP TO THE SIZE OF BASEBALLS...DAMAGING WIND GUSTS OF 70 MPH OR HIGHER...AND LOCALIZED FLOODING OR FLASH FLOODING. LOCAL RAIN TOTALS GREATER THAN 3 INCHES WILL ALSO BE POSSIBLE. CANNOT RULE OUT AN ISOLATED TORNADO IN THE SOUTHEAST SOUTH PLAINS AND ROLLING PLAINS AS WELL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY STRONG TO SEVERE STORMS MAY DEVELOP FRIDAY AFTERNOON AND EARLY EVENING BEFORE A COLD FRONT BRINGS INCREASED CHANCES FOR WIDESPREAD SHOWER AND THUNDERSTORM ACTIVITY...AS WELL AS A TRANSITION TO MORE OF A HEAVY RAIN THREAT INTO EARLY SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY THIS AFTERNOON AND EVENING.
In the hours before
Local storm report, May 28, 3:14 PM CDT, 2 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
314 PM CDT THU MAY 28 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM HAIL 3 N GUTHRIE 33.67N 100.32W
05/28/2015 E2.00 INCH KING TX STORM CHASER
&&
EVENT NUMBER LUB1500262
LUBSpecial weather statement, May 28, 3:39 PM CDT, 2 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
339 PM CDT THU MAY 28 2015
TXZ038-044-282100-
KING TX-STONEWALL TX-
339 PM CDT THU MAY 28 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN STONEWALL AND KING
COUNTIES UNTIL 400 PM CDT...
AT 336 PM CDT...DOPPLER RADAR WAS TRACKING A CLUSTER OF STRONG
THUNDERSTORMS FROM 18 MILES NORTHEAST OF GUTHRIE...TO 12 MILES
NORTHEAST OF JAYTON. THESE STORMS WERE MOVING EAST AT 10 MPH.
NICKEL SIZE HAIL...WIND GUSTS UP TO 50 MPH...AND FREQUENT CLOUD TO
GROUND LIGHTNING WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE... GUTHRIE...GROW AND HIGHWAYS 82 AND 83
TO THE EAST AND SOUTH OF GUTHRIE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR NORTHWESTERN
TEXAS.
LAT...LON 3326 10052 3343 10052 3384 10036 3384 10000
3321 9999
TIME...MOT...LOC 2036Z 277DEG 8KT 3350 10027
SCSpecial weather statement, May 28, 4:35 PM CDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 435 PM CDT THU MAY 28 2015 TXZ042-282200- GARZA TX- 435 PM CDT THU MAY 28 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN GARZA COUNTY UNTIL 500 PM CDT... AT 434 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR JUSTICEBURG...OR 17 MILES SOUTHEAST OF POST...MOVING NORTHEAST AT 15 MPH. NICKEL SIZE HAIL...WIND GUSTS UP TO 50 MPH AND FREQUENT CLOUD TO GROUND LIGHTNING WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... LAKE ALAN HENRY AND JUSTICEBURG. A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR NORTHWESTERN TEXAS. LAT...LON 3315 10131 3327 10104 3297 10104 3296 10129 TIME...MOT...LOC 2134Z 222DEG 10KT 3298 10122
Local storm report, May 28, 5:06 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
506 PM CDT THU MAY 28 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM FLOOD 5 E DUMONT 33.80N 100.43W
05/28/2015 KING TX CO-OP OBSERVER
MINOR FLOODING IN SEVERAL SPOTS ALONG FM 193 EAST OF
DUMONT. TIME IS ESTIMATED.
&&
EVENT NUMBER LUB1500263
GDSLocal storm report, May 28, 5:12 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
512 PM CDT THU MAY 28 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM WALL CLOUD 7 NW PLAINS 33.26N 102.91W
05/28/2015 YOAKUM TX TRAINED SPOTTER
LOCATION ESTIMATED
&&
EVENT NUMBER LUB1500264
GDSLocal storm report, May 28, 5:32 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
532 PM CDT THU MAY 28 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0527 PM HAIL SUNDOWN 33.46N 102.49W
05/28/2015 E0.25 INCH HOCKLEY TX LAW ENFORCEMENT
&&
EVENT NUMBER LUB1500265
GDSThe office that day
Everything else NWS Lubbock, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 27, 7:24 PM CDT | Severe Thunderstorm Warning | LUB | Hale | 51 min |
| May 27, 8:13 PM CDT | Severe Thunderstorm Warning | LUB | Hale | 47 min |
| May 27, 8:45 PM CDT | Severe Thunderstorm Warning | LUB | Terry, Yoakum | 45 min |
| May 27, 8:57 PM CDT | Severe Thunderstorm Warning | LUB | Hale, Lubbock | 48 min |
| May 27, 8:59 PM CDT | Severe Thunderstorm Warning | LUB | Floyd, Hale | 46 min |
| May 27, 9:13 PM CDT | Areal Flood Warning | LUB | Hale | 6 hr |
| May 27, 9:30 PM CDT | Severe Thunderstorm Warning | LUB | Cochran, Hockley, Terry, Yoakum | 45 min |
| May 27, 9:44 PM CDT | Severe Thunderstorm Warning | LUB | Floyd, Hale | 46 min |
| May 27, 9:59 PM CDT | Severe Thunderstorm Warning | LUB | Childress, Hall | 16 min |
| May 27, 10:15 PM CDT | Severe Thunderstorm Warning | LUB | Childress, Hall | 30 min |
| May 27, 10:19 PM CDT | Severe Thunderstorm Warning | LUB | Hall | 26 min |
| May 27, 10:26 PM CDT | Flash Flood Warning | LUB | Hall | 3 hr |
| May 27, 10:28 PM CDT | Severe Thunderstorm Warning | LUB | Hale | 47 min |
| May 27, 11:12 PM CDT | Severe Thunderstorm Warning | LUB | Floyd, Hale, Lamb | 48 min |
| May 28, 12:19 AM CDT | Severe Thunderstorm Warning | LUB | Briscoe, Floyd, Motley | 41 min |
| May 28, 12:48 AM CDT | Areal Flood Advisory | LUB | Briscoe, Floyd, Hall, Motley | 3 hr |
| May 28, 12:51 AM CDT | Severe Thunderstorm Warning | LUB | Briscoe, Floyd, Hall, Motley | 39 min |
| May 28, 1:08 AM CDT | Severe Thunderstorm Warning | LUB | Childress, Hall | 52 min |
| May 28, 1:32 AM CDT | Areal Flood Advisory | LUB | Childress, Cottle, Hall | 3 hr |
| May 28, 1:43 AM CDT | Severe Thunderstorm Warning | LUB | Childress | 32 min |
| May 28, 4:38 AM CDT | River Flood Warning | LUB | Childress | 40 hr |
| May 28, 9:17 AM CDT | Special Weather Statement | LUB | Lamb | 28 min |
| May 28, 9:45 AM CDT | Special Weather Statement | LUB | Hale, Lamb | 30 min |
| May 28, 9:57 AM CDT | Areal Flood Warning | LUB | Hale | 3 hr |
| May 28, 10:18 AM CDT | Special Weather Statement | LUB | Bailey | 27 min |
| May 28, 11:05 AM CDT | Special Weather Statement | LUB | Hockley | 25 min |
| May 28, 11:06 AM CDT | Special Weather Statement | LUB | Briscoe, Floyd | 24 min |
| May 28, 11:28 AM CDT | Severe Thunderstorm Warning | LUB | Cochran, Hockley, Lamb | 32 min |
| May 28, 11:52 AM CDT | Areal Flood Advisory | LUB | Cochran, Hockley | 3 hr |
| May 28, 11:59 AM CDT | Severe Thunderstorm Warning | LUB | Cochran, Hockley, Lamb | 46 min |
| May 28, 12:32 PM CDT | Severe Thunderstorm Warning | LUB | Cottle, Dickens, Hall, Motley | 43 min |
| May 28, 12:38 PM CDT | Severe Thunderstorm Warning | LUB | Crosby, Floyd, Hale, Lubbock | 52 min |
| May 28, 12:42 PM CDT | Severe Thunderstorm Warning | LUB | Hale, Hockley, Lamb, Lubbock | 33 min |
| May 28, 12:48 PM CDT | Areal Flood Advisory | LUB | Hale, Lubbock | 117 min |
| May 28, 1:13 PM CDT | Areal Flood Warning | LUB | Hale, Lubbock | 3 hr |
| May 28, 1:17 PM CDT | Severe Thunderstorm Warning | LUB | Crosby, Hale, Hockley, Lubbock | 43 min |
| May 28, 1:34 PM CDT | Severe Thunderstorm Warning | LUB | Crosby, Dickens | 41 min |
| May 28, 1:38 PM CDT | Severe Thunderstorm Warning | LUB | Hockley, Lubbock, Terry | 52 min |
| May 28, 1:40 PM CDT | Severe Thunderstorm Warning | LUB | Dickens | 35 min |
| May 28, 1:41 PM CDT | Flash Flood Warning | LUB | Lubbock | 3 hr |
| May 28, 1:47 PM CDT | Severe Thunderstorm Warning | LUB | Lubbock, Lynn | 13 min |
| May 28, 2:03 PM CDT | Severe Thunderstorm Warning | LUB | Cottle, King | 42 min |
| May 28, 2:04 PM CDT | Severe Thunderstorm Warning | LUB | Crosby, Garza, Lubbock, Lynn | 41 min |
| May 28, 2:15 PM CDT | Severe Thunderstorm Warning | LUB | Crosby, Dickens, King | 45 min |
| May 28, 2:29 PM CDT | Severe Thunderstorm Warning | LUB | Cochran, Hale, Hockley, Lamb, Lubbock | 46 min |
| May 28, 2:35 PM CDT | Severe Thunderstorm Warning | LUB | Garza, Hockley, Lubbock, Lynn, Terry | 40 min |
| May 28, 2:44 PM CDT | Severe Thunderstorm Warning | LUB | Crosby | 16 min |
| May 28, 2:47 PM CDT | Areal Flood Advisory | LUB | Cochran, Hockley | 118 min |
| May 28, 2:49 PM CDT | Severe Thunderstorm Warning | LUB | Dickens, King | 41 min |
| May 28, 2:57 PM CDT | Severe Thunderstorm Warning | LUB | Dickens, Kent | 33 min |
| May 28, 3:05 PM CDT | Severe Thunderstorm Warning | LUB | Garza, Lynn | 40 min |
| May 28, 3:07 PM CDT | Areal Flood Advisory | LUB | Cottle, Crosby, Dickens, Garza, Kent, King and 2 more | 3 hr |
| May 28, 3:20 PM CDT | Severe Thunderstorm Warning | LUB | Hale, Hockley, Lubbock | 40 min |
| May 28, 3:27 PM CDT | Severe Thunderstorm Warning | LUB | Kent | 14 min |
| May 28, 3:39 PM CDT | Special Weather Statement | LUB | King | 21 min |
| May 28, 3:44 PM CDT | Severe Thunderstorm Warning | LUB | Garza, Lynn | 46 min |
| May 28, 4:14 PM CDT | Severe Thunderstorm Warning | LUB | Cochran, Hockley, Terry, Yoakum | 46 min |
| May 28, 4:17 PM CDT | Areal Flood Advisory | LUB | Garza, Kent, Stonewall | 118 min |
| May 28, 4:23 PM CDT | Severe Thunderstorm Warning | LUB | Stonewall | 30 min |
| May 28, 4:35 PM CDT | Special Weather Statement | LUB | Garza | 25 min |
| May 28, 4:44 PM CDT | Areal Flood Advisory | LUB | Cochran, Yoakum | 2 hr |
| May 28, 5:03 PM CDT | Severe Thunderstorm Warning | LUB | Cochran, Hockley, Lamb, Terry, Yoakum | 42 min |
| May 28, 5:38 PM CDT | Severe Thunderstorm Warning | LUB | Cochran, Hockley, Yoakum | 37 min |
| May 28, 6:03 PM CDT | Areal Flood Advisory | LUB | Lubbock | 117 min |
| May 28, 6:31 PM CDT | Severe Thunderstorm Warning | LUB | Hockley, Lubbock, Lynn, Terry | 29 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.